# SDR SWIA201437687

- Difficulty date: May 11, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 14,180 hours, 7,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN COLD WORK OF LT WING PLANK.  REAMED AND COLD WORKED DISCREPANT HOLE.  INSTALLED HST54AG-14-22 IAW REO.
